# SDR NWAA093295808

- Difficulty date: September 20, 2009
- Submitted: September 22, 2009
- Operation: Air carrier
- Aircraft: N588NW
- Make and model: Boeing 757351
- Aircraft serial: 32988
- Aircraft time: 25,213 hours, 8,038 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE ANNUAL EMERGENCY LIGHT BATTERY PACK DEEP CYCLE CHECK THE POWER SUPPLY FOR THE ESCAPE PATH LIGHTING IN THE BULLNOSE OF ROWS 22 THROUGH 31 ABC WERE FOUND TO BE DEFECTIVE.  MAINTENANCE REPLACED THE ASSOCIATED POWER SUPPLY AND THE SYSTEM OPERATED NORMALLY.
